MAUDE Adverse Event Report: NIHON KOHDEN TOMIOKA CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM

NIHON KOHDEN TOMIOKA CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM
Model Number WEP-4208A
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Device Inoperable (1663)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the telemetry system (wep) device was booting to a "system diagnostic check" screen that displayed a "main board failure" error message.The customer sent the unit in to nihon kohden for repair and it is currently awaiting evaluation.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the telementry system (wep) device was booting to a "system diagnostic check" screen that displayed a "main board failure" error message.
 
Additional Manufacturer Narrative
Manufacturer narrative: the customer reported that the telemetry system (wep) device was booting to a "system diagnostic check" screen that displayed a "main board failure" error message.The customer sent the unit in to nihon kohden for evaluation.The unit was cleaned and evaluated.The reported problem could not be duplicated through testing, trouble shooting, and extended operation of the device.The unit booted up to the patient monitoring software as it should and all receivers were working properly.Review of the device history indicates no previous cnd status.The unit was tested per the operator's manual and the results were recorded on the maintenance check sheet.The unit operates to manufacturer's specifications.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
WEP-4208A
Common Device Name
TELEMETRY MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN TOMIOKA CORPORATION
1-1 tajino
attn: susan shadley
tomioka city, japan 370-2 314
JA  370-2314
MDR Report Key6284949
Report Number8030229-2017-00012
Device Sequence Number19045795
Product Code MHX
UDI-Device Identifier04931921114957
UDI-Public04931921114957
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
Report Date (Section F) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWEP-4208A
Device Catalogue NumberWEP-4208A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/28/2016
Device Age74 MO
Event Location Hospital
Date Report to Manufacturer01/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/27/2017